# SDR RYN2004F00003

- Difficulty date: October 19, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT FROM FRAME 31 TO 33 AT STRINGER 34R IN FORWARD CARGO COMPARTMENT.  FABRICATED NEW FLOORBOARD SUPPORT.  TREATED, PRIMED, TOP COATED AND INSTALLED FLOORBOARD SUPPORT FROM FRAME 31 TO 33 AT STRINGER 34R.
